# SDR 2008UALA02640

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DOOR FRAME GOUGED DUE TO LATCH ON ACCESS DOOR 113AL.  TRIMMED OUT DAMAGE AND ACP 'D HFEC INSPECTION PER NDT 6-51-00-19, AND FABRICATED A REPAIR A NGLE AND FILLER AND INSTALLED PER REO G12327, REV. B ON NO N ROUTINE 28814. PER EVA 71516,
